Not been on here for a while so hope alls well with you all.
I have a question that maybe someone can help me with. After my initial attack back in June 2012 periodically i would suffer from eye/headache on my right side of my face.
In recent months i have been suffering with these symptoms on the left side now. I suffer with this nearly every week, i currently am not taking any medication for my MS but im starting to wonder if its the path i need to take.
I went to the doctors and the first doctor i saw told me it was migraines and put me on some migraine tablets that did not work at all. I then saw a second doctor who said it maybe related to my MS and he referred me to see an eye specialist which i have only to be told that my eyes are all ok.
I know something is not right, you cannot suffer with an eye/headache nearly everyday!
Have any of you suffered similar symptoms and was there anything that you done to make it better?
Any comments would be really appreciated.
have you contacted your ms nurse?
if not, you really should.
if the eye specialist thinks it may be ms related then speak to someone who knows about ms - your ms nurse.
it must be really draining for you and i hope it gets sorted soon.
This might be neuropathic pain which is common in ms. It can be caused by ms inflamation or ms lesions.
Please speak to your ms nurse as carole suggests. She will be able to help with this.
You might need neuropathic pain killers such as amitriptyline/gabapentin or pregabalin.
Thanks ever so much for your replies. I have contacted my MS nurse and i have an appointment this Wednesday with the MS physio and consultant and hopefully will be prescribed what you have mentioned.
will keep you updated but thanks so much for your advice :)).
Glad you have appointment to get some advice. I started getting shooting pains to one side of my head a couple of years ago and found increasing my gabapentine has stopped them. If it does turn out to be MS related at least there are meds out there that can help
hope appointment goes well.